# SDR IPXA1669929

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587687
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5" HOLE FLOORBOARD POS 4 AFT CTR DEFERRAL D461046.  REPAIRED FLOORBOARD IAW SRM 53-00-50-2R.
